JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Lp-SOBOLEV REGULARITY FOR INTEGRAL OPERATORS OVER CERTAIN HYPERSURFACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Lp-SOBOLEV REGULARITY FOR INTEGRAL OPERATORS OVER CERTAIN HYPERSURFACES
Heo, Yaryong; Hong, Sunggeum; Yang, Chan Woo;
  PDF(new window)
 Abstract
In this paper we establish sharp -regularity estimates for averaging operators with convolution kernel associated to hypersurfaces in of the form where and ${\gamma}(y)
 Keywords
-Sobolev regularity;
 Language
English
 Cited by
 References
1.
M. Christ, Failure of an endpoint estimate for integrals along curves, Fourier analysis and partial differential equations (Miraflores de la Sierra, 1992), 163-168, Stud. Adv. Math. CRC, Boca Raton, FL, 1995.

2.
E. Ferreyra, T. Godoy, and M. Urciuolo, Endpoint bounds for convolution operators with singular measures, Colloq. Math. 76 (1998), no. 1, 35-47. crossref(new window)

3.
A. Iosevich, E. Sawyer, and A. Seeger, On averaging operators associated with convex hypersurfaces of finite type, J. Anal. Math. 79 (1999), 159-187. crossref(new window)

4.
A. Nagel, A. Seeger, and S. Wainger, Averages over convex hypersurfaces, Amer. J. Math. 115 (1993), no. 4, 903-927. crossref(new window)

5.
A. Seeger, Some inequalities for singular convolution operators in Lp-spaces, Trans. Amer. Math. Soc. 308 (1988), no. 1, 259-272.

6.
A. Seeger and T. Tao, Sharp Lorentz space estimates for rough operators, Math. Ann. 320 (2001), no. 2, 381-415. crossref(new window)